# SDR CALA9900369

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.5 INCH CRACK IN NOSE WHEEL WELL PRESSURE DECK AT FS 270, LBL 14.  THE CRACKED AREA WAS CUT OUT, A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-40-2.
